# SDR IXXA07SMN151S

- Difficulty date: April 21, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3640887U
- Condition: Corroded
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, IN MAIN CARGO COMPARTMENT, FOUND CORROSION ON FITTING ABOVE MAIN LANDING GEAR WHEEL WELL CEILING BETWEEN STATION 960.000 - 980.000 RIGHT BOTTOM LINE 40".  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING, IAW DC8 SRM 51-3-1,DC8 SRM 51-1-8, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 51-1-20D, AND DC8 SRM 51-1-8B.
